Alert archive / Indiana / Flash Flood Warnings in 2008
Flash Flood Warning 31, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 4, 2008, 7:23 AM EDT for 13 counties in Indiana. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 7:23 AM EDT (11:23 UTC)
- Expired
- Jun 4, 2008, 9:30 AM EDT
- In force
- 2 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bartholomew County, IN, Brown County, IN, Clay County, IN, Decatur County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Putnam County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 32 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:29 AM EDT | FLASH FLOOD | 3 S Paragon, IN | ESTIMATED 3 INCHES OF RAIN WITH TORRENTIAL DOWNPOUR OCCURRING. NUMEROUS COUNTY ROADS BECOMING IMPASSABLE AND SMALL STREAMS WELL OUT OF THEIR BANKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1752 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 431 m²/s²
- 0-3 km storm-relative helicity
- 584 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 30.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIND 041123
FFWIND
INC005-013-021-031-063-081-097-105-109-119-133-139-145-041330-
/O.NEW.KIND.FF.W.0031.080604T1123Z-080604T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 AM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
NORTHERN DECATUR COUNTY IN CENTRAL INDIANA...
SOUTHERN HENDRICKS COUNTY IN CENTRAL INDIANA...
JOHNSON COUNTY IN CENTRAL INDIANA...
SOUTHERN MARION COUNTY IN CENTRAL INDIANA...
MORGAN COUNTY IN CENTRAL INDIANA...
RUSH COUNTY IN CENTRAL INDIANA...
SHELBY COUNTY IN CENTRAL INDIANA...
NORTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
NORTHEASTERN CLAY COUNTY IN WEST CENTRAL INDIANA...
OWEN COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 930 AM EDT
* AT 721 AM EDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITELAND...STILESVILLE...NEW WHITELAND...MORRISTOWN...LAKE HART...
KNIGHTSVILLE...HOMECROFT...HARMONY...FAIRLAND...CARTHAGE...BROOKLYN
AND BETHANY.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 76 AND 106.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 26 AND 72.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 97 AND 131.
RAINFALL OF 2 TO 4 INCHES HAS FALLEN SINCE TUESDAY MORNING.
ADDITIONAL RAINFALL OF UP TO ONE AND A HALF INCHES WILL FALL THIS
MORNING. THIS IS PRODUCING WIDESPREAD FLASH FLOODING ACROSS THE
AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3939 8532 3920 8668 3919 8694 3957 8713
3971 8634 3970 8564 3978 8563 3979 8531
3979 8530
TIME...MOT...LOC 1123Z 180DEG 0KT 3953 8596
$$
JOHNSON1 follow-up statement
000
WGUS73 KIND 041324
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
923 AM EDT WED JUN 4 2008
INC005-013-021-031-063-081-097-105-109-119-133-139-145-041333-
/O.EXP.KIND.FF.W.0031.000000T0000Z-080604T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTHOLOMEW-BROWN-CLAY-DECATUR-HENDRICKS-JOHNSON-MARION-MONROE-MORGAN
-OWEN-PUTNAM-RUSH-SHELBY-
923 AM EDT WED JUN 4 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 AM EDT/830 AM CDT/ FOR
NORTHERN MONROE...NORTHERN BROWN...NORTHERN BARTHOLOMEW...NORTHERN
DECATUR...OWEN...NORTHEASTERN CLAY...MORGAN...JOHNSON...SHELBY...
RUSH...SOUTHERN PUTNAM...SOUTHERN HENDRICKS AND SOUTHERN MARION
COUNTIES...
HEAVY RAIN HAS MOVED OUT OF THE WARNING AREA. RESIDUAL FLOODING WILL
CONTINUE FOR SEVERAL HOURS. INFORMATION ABOUT THIS IS AVAILABLE IN
OTHER NATIONAL WEATHER SERVICE PRODUCTS.
LAT...LON 3939 8532 3920 8668 3919 8694 3957 8713
3971 8634 3970 8564 3978 8563 3979 8531
3979 8530
TIME...MOT...LOC 1323Z 180DEG 0KT 3953 8596
$$
JKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 2:30 AM EDT, 4 hours 53 minutes earlier.
Area forecast discussion, Jun 4, 2:30 AM EDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 230 AM EDT WED JUN 4 2008 .DISCUSSION...A WARM FRONT WAS STRETCHED ACRS THE NRN PARTS OF CENTRAL INDIANA EARLY THIS MORNING. RADAR SHOWS NMRS TSRA NEAR AND ALONG THE FRONT...PUSHING EAST WITH ADDITIONAL STORMS OVER CENTRAL IL. SKIES WERE CLOUDY AS THE MCS CONTINUED TO GROW. SFC DEW POINTS WERE IN THE UPPER 60S TO AROUND 70 AND SFC FLOW WAS SE ACRS MUCH OF THE FA...AND MORE EASTERLY ON THE NORTH SIDE OF THE FRONT. MAIN FORECAST CHALLENGE TDY WL ONCE AGAIN BE POPS. MODELS REMAIN IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WL USE A BLEND. FORECAST SOUNDINGS CONTINUE TO SHOW PLENTY OF CAPE AVAILABLE TDY ACRS THE FA...IN EXCESS OF 2K J/KG. WITH PLENTY OF BOUNDARIES IN THE AREA FROM PREVIOUS CONVECTION ALONG WITH DECENT DAYTIME HEATING EXPECTED...WL RAISE POP TDY FOR TSRA...ESPECIALLY CLOSE TO THE FRONT. PWATS TDY REMAIN BETWEEN 1.5 AND 2.0 INCHES...AND GIVEN THIS WL EXTEND THE FLASH FLOOD WATCH ACRS THE NRN PARTS OF THE FA UNTIL 400 PM. ACRS THE SRN PART OF THE FA WL STICK CLOSE TO MAVMOS POPS AS LWR LVL CONVERGENCE WL NOT BE AS STRONG AND H8-H7 TEMPS WL BE A BIT WARMER...RESULTING IN A STRONGER CAP. EXPECT THE TSRA THREAT TO DIMINISH AS THE DAY PROGRESSES THOUGH...ESPECIALLY BY EARL THIS EVENING AS H7 TEMPS RISE OVR 10C...RESULTING IN A STRONGER CAP AND THE FRONTAL BOUNDARY CONTINUES TO PUSH FARTHER NORTH. GIVEN SOME OF THE LINGERING CLOUDS AND PCPN WL LEAN TO THE COOLER SIDE OF THE MAVMOS FOR HIGHS. TONIGHTS FORECAST SOUNDINGS INDICATE A STRONG CAP THAT WL BE IN PLACE THROUGH THURSDAY AS H7 TEMPS RISE TO 13C. WITH PLENTY OF MOISTURE STILL LINGERING DO NOT EXPECT CLEARING SKIES AS SOME CLOUDS WL BE LURKING. ALONG WITH A SOUTHERLY FLOW AND DEW POINTS TEMPS IN THE SWEATY UPPER 60S TO AROUND 70...LOWS SHUD BE AOA MAVMOS LVL. LITTLE CHANGE FOR THE FORECAST ON THURSDAY AND THURSDAY NIGHT. WARM SOUTHERLY FLOW CONTINUES AND CAP REMAINS IN PLACE. WL LEAVE POPS OUT FOR NOW...BUT GIVEN ALL OF THE PCPN WE HAVE SEEN THE PAST COUPLE OF DAYS...FEEL TEMPS WL HAVE DIFFICULTY REACHING 90 AND MANY LOCATIONS. WL KEEP TO THE UPPER 80S AT MANY LOCATIONS...BUT WITH DEW POINTS NEAR 70...HI/S WL FEEL LIKE THE MIDDLE 90S. ANOTHER WARM DAY APPEARS IN STORE FOR FRIDAY AS AN UPPER TROF APPROACHES FROM THE CENTRAL PLAINS. THIS FORCING SHUD ONCE AGAIN BRING CHCS FOR TSRA TO INDIANA...BUT WL TRY AND FOCUS THIS TO THE AFTERNOON AS DAYTIME HEATING WL BE MORE FAVORABLE THEN AND THESE LARGER TROFS OFTEN SLOW DOWN IN THEIR PROGRESSION. THIS PATTERN WL PERSIST INTO SATURDAY...AND WL KEEP TSRA CHCS THEN. ONGOING FORECAST HANDLES THIS WELL. AS FOR THE EXTENDED... SUNDAY THROUGH TUESDAY...AT THIS TIME IT LOOKS MOSTLY DRY AND UNSEASONABLY WARM FRO THE EARLY PART OF NEXT WEEK. THERE COULD BE SOME ISOLATED TSRA ON SUN/MON BUT THIS FAR OUT ITS A VERY LOW CHANCE TO MENTION WITH SUCH HIGH UNCERTAINTY. && .AVIATION...DISCUSSION FOR 06Z TAFS SHOWERS AND STORMS TO IMPACT MOSTLY THE TERMINALS AT LAF AND IND...AND STAY NORTH OF BMG AND HUF. CONDITIONS SHOULD BECOME MVFR LATER TONIGHT IN PATCHY FOG AND BORDERLINE CIGS. BUT THEN VFR AFTER 14Z AND REMAINING THAT WAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE AFTER 21Z AND WILL MENTION VCTS FOR NOW. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ENTIRE CWA UNTIL 10AM EDT WEDNESDAY MORNING...AND NRN PARTS OF CENTRAL INDIANA UNTIL 400 PM. AVIATION...LJ PUBLIC...PUMA EXTENDED...SALLY
Hazardous weather outlook, Jun 4, 3:41 AM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 341 AM EDT WED JUN 4 2008 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-050745- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 341 AM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS CENTRAL INDIANA TODAY. MORE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL INDIANA THIS MORNING AND THIS AFTERNOON. THE STORMS WILL HAVE THE CAPABILITY TO PRODUCE DAMAGING STRAIGHT LINE WINDS...ISOLATED TORNADOES...LARGE HAIL...VERY HEAVY RAIN RESULTING IN FLASH FLOODING...AND DEADLY LIGHTNING. THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-050745- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 341 AM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS CENTRAL INDIANA TODAY. MORE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL INDIANA THIS MORNING AND THIS AFTERNOON. THE STORMS WILL HAVE THE CAPABILITY TO PRODUCE DAMAGING STRAIGHT LINE WINDS...ISOLATED TORNADOES...LARGE HAIL...VERY HEAVY RAIN RESULTING IN FLASH FLOODING...AND DEADLY LIGHTNING. THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH TONIGHT. LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Jun 4, 6:28 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
628 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM FLASH FLOOD ROCKVILLE 39.77N 87.23W
06/04/2008 PARKE IN LAW ENFORCEMENT
NUMEROUS ROADS ARE FLOODED IN WIDESPREAD FLASH FLOODING
ACROSS THE COUNTY.
&&
JOHNSONLocal storm report, Jun 4, 6:36 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
636 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM FLASH FLOOD DANA 39.81N 87.49W
06/04/2008 VERMILLION IN LAW ENFORCEMENT
HIGHWAY 71 IN AND AROUND DANA IS FLOODED AND IS UNDER TWO
TO THREE FEET OF WATER. NUMEROUS STREETS IN CLINTON ARE
FLOODED FROM FEATHER CREEK. SOME EVACUATIONS REPORTED IN
CLINTON.
&&
JOHNSONLocal storm report, Jun 4, 6:44 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
644 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM FLASH FLOOD NEW CASTLE 39.92N 85.36W
06/04/2008 HENRY IN LAW ENFORCEMENT
WIDESPREAD FLASH FLOODING IN HENRY COUNTY WITH MANY ROADS
FLOODED.
&&
JOHNSONLocal storm report, Jun 4, 6:47 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
647 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM FLASH FLOOD 8 N TERRE HAUTE 39.59N 87.38W
06/04/2008 VIGO IN LAW ENFORCEMENT
HIGH WATER AT STATE ROAD 63 AND US 150 IN NORTHERN VIGO
COUNTY
&&
JOHNSONLocal storm report, Jun 4, 7:18 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
718 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG BLOOMFIELD 39.03N 86.94W
06/04/2008 GREENE IN LAW ENFORCEMENT
SEVERAL LARGE TREES BLOWN DOWN NEAR THE HIGH SCHOOL IN
BLOOMFIELD
&&
JOHNSONLocal storm report, Jun 4, 7:19 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
719 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 AM FLASH FLOOD 3 N BROWNSBURG 39.88N 86.39W
06/04/2008 HENDRICKS IN TRAINED SPOTTER
3.64 INCHES OF RAIN IN THE PAST 24 HOURS. SMALL CREEK
NORMALLY 20 WIDE IS NOW 500 FEET WIDE.
&&
JPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:45 PM EDT | Severe Thunderstorm Warning | IND | Henry | 45 min |
| Jun 3, 8:48 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 42 min |
| Jun 3, 8:57 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 48 min |
| Jun 3, 9:04 PM EDT | Tornado Warning | IND | Decatur, Rush, Shelby | 56 min |
| Jun 3, 9:08 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Johnson | 52 min |
| Jun 3, 9:31 PM EDT | Severe Thunderstorm Warning | IND | Shelby | 44 min |
| Jun 3, 9:42 PM EDT | Tornado Warning | IND | Bartholomew, Shelby | 31 min |
| Jun 3, 9:56 PM EDT | Tornado Warning | IND | Decatur | 15 min |
| Jun 3, 9:58 PM EDT | Flash Flood Warning | IND | Rush | 2 hr |
| Jun 3, 11:07 PM EDT | Flash Flood Warning | IND | Warren | 83 min |
| Jun 3, 11:11 PM EDT | Severe Thunderstorm Warning | IND | Henry | 49 min |
| Jun 4, 12:27 AM EDT | Flash Flood Warning | IND | Fountain, Vermillion, Warren | 2 hr |
| Jun 4, 12:30 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 45 min |
| Jun 4, 12:38 AM EDT | Tornado Warning | IND | Fountain, Vermillion, Warren | 29 min |
| Jun 4, 12:56 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 49 min |
| Jun 4, 12:59 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Tippecanoe | 46 min |
| Jun 4, 1:24 AM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 96 min |
| Jun 4, 1:29 AM EDT | Severe Thunderstorm Warning | IND | Henry | 46 min |
| Jun 4, 1:34 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 41 min |
| Jun 4, 1:40 AM EDT | Severe Thunderstorm Warning | IND | Randolph | 35 min |
| Jun 4, 1:42 AM EDT | Flash Flood Warning | IND | Delaware, Henry, Randolph | 93 min |
| Jun 4, 2:18 AM EDT | Flash Flood Warning | IND | Boone, Hendricks, Montgomery, Putnam | 87 min |
| Jun 4, 2:43 AM EDT | Areal Flood Warning | IND | Fountain, Vermillion, Warren | 3 hr |
| Jun 4, 2:52 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 3 hr |
| Jun 4, 3:03 AM EDT | Flash Flood Warning | IND | Hendricks, Marion | 87 min |
| Jun 4, 3:07 AM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 3 hr |
| Jun 4, 3:18 AM EDT | Areal Flood Warning | IND | Clay, Putnam, Vigo | 3 hr |
| Jun 4, 3:39 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Montgomery, Putnam | 2 hr |
| Jun 4, 3:42 AM EDT | Severe Thunderstorm Warning | IND | Rush | 48 min |
| Jun 4, 4:29 AM EDT | Areal Flood Warning | IND | Hendricks, Marion | 2 hr |
| Jun 4, 5:12 AM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Madison | 2 hr |
| Jun 4, 5:21 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 24 min |
| Jun 4, 5:26 AM EDT | Flash Flood Warning | IND | Marion | 94 min |
| Jun 4, 5:50 AM EDT | Areal Flood Warning | IND | Boone, Fountain, Hendricks, Montgomery, Parke, Putnam and 2 more | 30 hr |
| Jun 4, 5:56 AM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 30 hr |
| Jun 4, 6:16 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 8 more | 24 hr |
| Jun 4, 6:23 AM EDT | Flash Flood Warning | IND | Boone, Clay, Fountain, Hendricks, Montgomery, Parke and 3 more | 97 min |
| Jun 4, 6:41 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan | 34 min |
| Jun 4, 6:53 AM EDT | Flash Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Marion and 1 more | 86 min |
| Jun 4, 7:18 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe | 42 min |
| Jun 4, 12:02 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 43 min |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Hamilton, Madison | 59 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Morgan, Owen | 6 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Greene, Owen | 12 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 15 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 14 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 16 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 17 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Gibson, Knox | 19 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 18 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Clay, Greene | 64 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Shelby | 66 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 13 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Lawrence, Martin | 11 days |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Delaware, Madison | 44 hr |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Hamilton, Marion | 3 days |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Marion, Morgan | 46 hr |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 4, 3:20 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 40 min |
| Jun 4, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Vigo | 49 min |
| Jun 4, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Owen | 64 min |
| Jun 4, 4:16 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 3 hr |
| Jun 4, 4:37 PM EDT | Flash Flood Warning | IND | Clay, Owen, Sullivan, Vigo | 4 hr |
| Jun 4, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Greene, Jackson, Jennings and 3 more | 63 min |
| Jun 4, 4:48 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 25 min |
| Jun 4, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Morgan | 34 min |
| Jun 4, 4:59 PM EDT | Flash Flood Warning | IND | Brown, Monroe, Morgan | 4 hr |
| Jun 4, 5:09 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 20 min |
| Jun 4, 5:26 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jennings | 4 hr |
| Jun 4, 6:01 PM EDT | Flash Flood Watch | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Hancock and 7 more | 4 hr |
Nearby
Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.